# SDR R61A201412210001

- Difficulty date: December 22, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 14,227 hours, 9,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AT FRAME 84 CORRODED .  MX FABRICATED DOUBLER, INSTALLED REPAIR DOUBLERS AND FILLER, IAW SRM II 53-00-10.
